# SDR VNAA20231014018

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 22,461 hours, 28,846 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Coaming
- Part number: CN6242061205
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL FWD HOOK LATCH (INNER DOUBLER) IS CHAFED.
